The dosage I have is 40 mg. daily could I lower this to. 20 mg daily. The side effects include severe back pain and sometimes bone pain chronic stomach pain shortness of breath I do suffer with anaemia as well
Hello llwf1gp44 and thank you for contacting the online community.
I’m sorry to hear you’re struggling with the side-effects of your medication, is your health care team aware of what’s happening just now?
Our nurses are currently unavailable to answer questions on the Community but you’d be welcome to call in on 0808 808 00 00 choosing option 3, or you can web chat with a nurse if you’d prefer.
Please remember as well llwf1gp44 that we’re here for your emotional support as well. I know it can’t be easy for you just now, but we are here if it helps to talk things through.
Alex, Information and Support Adviser
Remember you can also speak with the Macmillan Support Line team of experts. Phone free on 0808 808 0000 (7 days a week, 8am-8pm) or by email.
Whatever cancer throws your way, we’re right there with you.
We’re here to provide physical, financial and emotional support.
© Macmillan Cancer Support 2020
© Macmillan Cancer Support, registered charity in England and Wales (261017), Scotland (SC039907) and the Isle of Man (604). Also operating in Northern Ireland. A company limited by guarantee, registered in England and Wales company number 2400969. Isle of Man company number 4694F. Registered office: 89 Albert Embankment, London SE1 7UQ. VAT no: 668265007